MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Materials#: 305195 batch#: 2363714 it was reported by the customer that coring is occurring when they are inserting in medication vials.Rcc received a complaint via phone.Pir attached.Product complaint-mds facility: (b)(6) ref: 305196 ref 305196 lot: 2nd 3271842 issue: coring is occurring when they are inserting in medication vials.Doe: unknown pt harm: no sample: representative samples available this case is related to (b)(4) when this gets transitioned into tw please relate the cases.
 
Additional Manufacturer Narrative
(b)(4) : initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation; it was reported coring is occurring when inserting into medication vials.To aid in the investigation, one sample in a sealed packaging blister was received for evaluation by our quality team.A visual inspection was performed with a 30x microscope.There was no damaged, defective grind or hooks observed.The bevels and etch were good.A device history record review was completed for provided material number 305195, lot 3271842.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be determined.
 
Event or Problem Description
No additional information received materials#: 305195 batch#: 3271842 it was reported by the customer that coring is occurring when they are inserting in medication vials.Verbatim: rcc received a complaint via phone.Pir attached.Productcomplaint-mds; facility: (b)(6) hospital.Address: (b)(6).Dept: in patient pharmacy.Contact: 1.(b)(6) iv team lead 2.(b)(6) pharmacy infusion manager phone: 1.(b)(6).2.(b)(6).Email: 1.(b)(6).2.(b)(6).Ref:1st 305196 lot: 1st 2363714 ref 305195 lot: 2nd 3271842 issue: coring is occurring when they are inserting in medication vials.Doe: unknown.Pt harm: no.Sample: representative samples available.This case is related to (b)(4) when this gets transitioned into tw please relate the cases.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18712215
Report Number1911916-2024-00102
Device Sequence Number12812271
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number3271842
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/02/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown